# SDR MWEA97107

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO DOOR HAS GOUGE IN SKIN BEYOND SRM LIMITS.  MAINT INSTALLED REPAIR IAW SRM 52-05 FIG 4.
